# SDR AALA202203107030

- Difficulty date: January 23, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AB50740A
- Condition: Burned
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EMERGENCY EXIT MARKER BULBS ON EMERGENCY EXIT DOOR LEFT HAND. REPLACED BULBS PER AMM 33-51-17.
